# SDR ASAA2021021934160

- Difficulty date: February 19, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 43,920 hours, 12,980 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Out Of Tolerance
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AT ABOUT 1500' "AFT ENTRY" DOOR LIGHT ILLUMINATED.  FA'S REPORT DOOR HANDLE KEEPS POPPING BACK UP.  TRIED SEVERAL TIMES.  PRESSURIZATION APPEARED NORMAL.  GROUNDED - YES.  AIR TURN BACK.  DIVERSION TIME 5 MINUTES -  DURING TROUBLE SHOOTING FOUND BOTH L2 AND R2 DOORS SOFT UNLATCHING DURING PRESSURIZATION, AFTER FURTHER INVESTIGATION FOUND DOOR STOPS OUT OF TOLERANCE ON BOTH DOORS.  ADJUSTED L2 DOOR STOPS REF B737-800 AMM 52-13-00 OPS NORMAL REF AMM 52-13-00.  ADJUSTED R2 DOOR STOPS REF AMM 52-41-00 OPS NORMAL REF AMM 52-41-00.  PRESSURIZED A/C REF AMM 05-51-91.  BOTH L2 AND R2 DOORS OPS NORMAL. REF AMM 52-13-00 FOR L2 REF AMM 52-41-00 FOR R2 DOOR.
